# SDR TWAA9911206

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C MAINT, FOUND MOUNT BRACKET LEG AND WEB CRACKED AT RUDDER PITOT DRAIN MANIFOLD IN RT TAIL COMPT.  REPAIRED BRACKET LEG AS NEC PER DC9 SRM 53-01, PAGE 10.  REPAIRED WEB AND STOP DRILLED PER SRM 53-01.
